# SDR SWIA201024062

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 41,261 hours, 34,655 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fastener
- Condition: Broken
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN DOING CONTROL CHECKS, THE LEFT ELEVATOR WILL NOT RETURN TO NEUTRAL.  (FLT 4458)  REPLACED HI-LOK PIN ON PCU/ELEVATOR INTERCONNECT BRACKET.
